# SDR SWAA2016110709444

- Difficulty date: November 4, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- Aircraft time: 63,710 hours, 50,236 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE GAUGE PRESSURE OUT OF POSITION.  REPOSITIONED SLIDE PER AMM & MT.
